smoothly dependent on real parameters p = (p1,....,pn)."/>
smoothly dependent on real parameters p = (p1,....,pn)."/>

Int. J. of Applied Mathematics, Computational Science and Systems Engineering

Archive

Article

Analysis of behavior of a simple eigenvalue of singular system

Author(s): Maria Isabel Garcıa-Planas, Sonia Tarragona

Abstract: Small perturbations of simple eigenvalues with a change of parameters is a problem of general interest in applied mathematics. The aim of this work is to study the behavior of a simple eigenvalue of singular linear system family

smoothly dependent on real parameters p = (p1,....,pn).

Keywords: Singular linear systems, Eigenvalues, Eigenvectors, Perturbation.

Pages: 41-47

Contact

Ιnt. J. of Applied Mathematics, Computational Science and Systems Engineering (published by International Academic Publications)

Location:

"International Academic Publications", 1666 Kennedy Causeway #412, North Bay Village, Miami, Florida, United States of America.

Email:

info@iapub.org, ijamcse@aol.com

Call:

+1 914 2787705